# SDR SWAA2024061486531

- Difficulty date: May 16, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 19,616 hours, 10,085 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 142NW AT AFT CARGO COMPARTMENT 2024-339998<[01] TOOL USED: CALIPER P/N: 500-464 S/N: 15331936 ;DUE DATE: 12-JAN-25.;[02] REPLACED BULKHEAD PANEL 142NW AT AFT CARGO COMPARTMENT IAW B737-800 AMM 25-52-01-201-801  SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED BULKHEAD PANEL 142NW AT AFT CARGO COMPARTMENT IAW B737-800 AMM 25-52-01-201-801  SEE INDIVIDUAL SIGN-OFF BELOW.
